# SDR CALA0100894

- Difficulty date: September 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 46,862 hours, 22,401 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Out Of Adj
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE EXTERIOR RELEASE HANDLE PULL FROM CLIPS WAS LOW.  THE CLIPS WERE ADJUSTED IAW MM 53-53-00.
